Fixed Point Theory and Applications
Volume 2005 (2005), Issue 3, Pages 365-375
Quasicontraction nonself-mappings on convex metric spaces and common fixed point theorems
1Institute of Mathematics, Faculty of Science, University of Novi Sad, Trg D. Obradovića 4, Novi Sad 21000, Serbia and Montenegro
2Department of Mathematics, Faculty of Sciences and Mathematics, University of Niš, Višegradska 33, Niš 18000, Serbia and Montenegro
Received 29 September 2004; Revised 24 January 2005
Copyright © 2005 Ljiljana Gajić and Vladimir Rakočević. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider quasicontraction nonself-mappings on Takahashi convex metric spaces and common fixed point theorems for a pair of maps. Results generalizing and unifying fixed point theorems of Ivanov, Jungck, Das and Naik, and Ćirić are established.